

### ICSCC Memo #7—August 2015

The Official Publication of the International Conference of Sports Car Clubs

### In This Issue:

- Race Announcement: SCCBC, Mission, #11/12/13, Sept 5-7
- Race Announcement: IRDC, The Ridge, #14, Sept 19-20
- Enduro Announcement: CSCC, PIR, October 17

### From the President

August is upon us and the mad rush to finish the season is in full swing.

The Car Tender Challenge was Hot and full of great racing. The CSCC Kids Race is next with a tribute to Dick Whittemore. It should be a great time in Portland. We start September at the SCCBC Triple, then end the year at The Ridge. Wow! What a great close to a great season of racing.

When I joined Conference racing many years ago, I was impressed with the warm welcome that every driver received in the paddock area. If something happened on track or you just wanted some advice, open communication was always available. This is one of the reasons that Conference Racing is so popular today. So, if something happens on track or you see something unusual, take that 1<sup>st</sup> step by talking to each other. I know that you will walk away with a completely different perspective of the situation. We are all out here because we love the sport, the speed, and the competition. The prize money is secondary; keep dreaming...

With five races remaining in the schedule, the need for volunteers is increasing. If you are a driver who is not competing in a local race, why not come out to the track and support your club and Conference by volunteering to man a corner. It is a lot of fun and those turn marshals will really appreciate your assistance. Did I mention free food and drink at the end of the day? What a great deal.

This is my fourth and final year as Conference President. I have enjoyed working with all of my staff and our wonderful Executive Board, but it is time for someone else to take control. If you are interested, please talk to me or your E Board representative.

Oh my, I almost forgot. It is that time of year to submit your recommendations for Driver of the Year. If you have someone in mind, who meets the criteria (see your Competition Regulations), then contact your Competition Committee representative or a Steward.

Come out and support your club and Conference.

See you at the track.

Dave Bennitt ICSCC President



## ICSCC Officials 2015

Please respect our volunteers. No calls after 9:00 p.m.

President	David Bennitt president@icscc.com	14023 Bear Creek Road NE	Woodinville WA 98077	425-869-2868
Vice President	Dick Boggs vice_president2@icscc.com	13749 97th Avenue NE	Kirkland WA 98034	425-823-4883
Vice President	Linda Heinrich vice_president@icscc.com	P.O. Box 1977	North Plains OR 97133- 1977	503-647-5399 res 503-647-5389 fax
Vice President	Kevin Skinner vice_president3@icscc.com	25141 53 <sup>rd</sup> Avenue	Aldergrove BC V4W 1T1 Canada	604-856-8957 res 604-230-6084 cell
Vice President	Mike Tripp advisor@icscc.com	5477 Beach Bluff Drive	Freeland WA 98249	503-367-2452
Secretary	Lynn Coupland secretary@icscc.com	5670 SW Menefee Drive	Portland OR 97239	503-246-3511 res 503-701-3547 cell
Treasurer / Advisor	Dan Heinrich treasurer@icscc.com	P.O. Box 1977	North Plains OR 97133- 1977	503-647-5399 res 503-310-6610 cell 503-647-5389 fax
Race Steward	Bob Mearns steward@icscc.com	22638 Old Woodinville-Duvall Rd	Woodinville WA 98077	206-713-3345
License Director	Wes Hill license_director@icscc.com	P.O. Box 3314	Bellevue WA 98009	206-769-9516
License Registrar	Linda Heinrich license_registrar@icscc.com	P.O. Box 1977	North Plains OR 97133-1977	503-647-5399 res 503-647-5389 fax
Sound Control	Position Open sound@icscc.com			
Memo Editor	Karen McCoy memo@icscc.com	13702 SW Hall Boulevard, #4	Tigard OR 97223	503-730-9007 cell
Website	Alberto Fonseca admin@icscc.com	9025 161st Place NE	Redmond WA 98052	323-459-3332 cell
Race Officials Div.	Ann Peters rod_director@icscc.com	10952 McAdam Road	Delta BC V4C 3E8 Canada	604-581-7189
Points Keeper	Chuck Hurley points@icscc.com	16025 Cascade Lane SE	Monroe WA 98272	206-353-7854
Medical Officer	Doug Jennings medical@icscc.com	12417 Central Valley Road NW	Poulsbo WA 98370	360-692-6244
Legal Advisor	Charles Denkers denkersc@gmail.com	4208 SE Harrison	Milwaukie OR 97222	503-222-6102 bus
Insurance Advisor	Dennis Sutich insurance@icscc.com	10210 NE 8th St, Suite 210	Bellevue WA 98004	425-688-8688 bus 425-766-2769 cell
Historian	Gerry Frechette historian@icscc.com	2355 West 7th Avenue	Vancouver BC V6K 1Y4 Canada	604-734-4721
Public Relations Director	Scott Faris pr@icscc.com	5015 Denton Drive	Lake Oswego OR 97035	503-639-6660
Banquet Facilitator	ТВА			
Banquet Support / Registration	Kristi Bennitt banquet2@icscc.com	14023 Bear Creek Road NE	Woodinville WA 98077	425-869-2868
	<u></u>		·	·

The ICSCC Memo is a publication of the International Conference of Sports Car Clubs. The ICSCC Memo and its contents in entirety are copyrighted by the International Conference of Sports Car Clubs. Any reproduction by any means, electronic or mechanical, without the express written permission of the International Conference of Sports Car Clubs is prohibited. The ICSCC Memo accepts written comments subject to ICSCC policy limitations but will not be held responsible for the content of such letters. Letters may be published, at Editor's discretion, only if submitted with the author's name, address, and phone number. The ICSCC Memo is printed in the USA by Lithtex Printing Solutions, Hillsboro, OR. Editor: Karen McCoy, 13702 SW Hall Boulevard, #4, Tigard OR 97223, 503-730-9007. The publisher reserves the right to reject any paid or unpaid advertisement.





## Sports Car Club of British Columbia

### Presents Can-Am Triple

Sept 5-7, 2015

This event is sanctioned by ICSCC as a championship points race conducted under the 2015 ICSCC regulations and is organized by the Sports Car Club of British Columbia at the Mission Raceway Park Road Course in Mission, BC. This is a triple-race weekend with points awarded on Saturday, Sunday and Monday.

All Race Entries MUST be completed in MotorSportReg.com. NO paper entries will be accepted, and will be considered late entries. There is a Friday Practice. See sccbc.motorsportreg.com to register.

Entries Close: August 30th. 2015

The solution of the solution o		
Entry Fees 2015		
ICSCC – 2 or 3 Day Entry	\$400.00 CDN	
Additional 2 or 3-Day Entry	\$210.00 CDN	
ICSCC - One Day Entry	\$195.00 CDN	
ICSCC - One Day Add'l Entry	\$119.00 CDN	
ICSCC - Novice - 2 Day Entry (Upgrade race is free)	\$275.00 CDN	
ICSCC – Novice – 1 Day Entry	\$155.00 CDN	
Pit Crew (5 free with entry)	\$5.00 CDN	
Late Entry (After August 30th)	\$60.00 CDN	

ALL PRICES INCLUDE 5% GST

A credit card is required to register on MotorSportReg.com, however your credit card will not be charged until the race weekend. If you do not have a credit card, please contact the Registrar before the race entry deadline to make other arrangements.

Transponders: Weekend rental at track \$60.00 CDN for 2 or 3 days or \$35.00 CDN for 1 day. Notes:

- Vehicles in timed sessions must have an operational AMB TranX260 or MYLAPS Car Classic, Flex or Direct Power transponder.
- Open to vehicles eligible under current ICSCC, ASN Canada FIA, CACC, or SCCA regulations.
   Insurance shall be as per ASN Canada FIA and ICSCC regulations.

Paved Paddock Spaces: Paddock reservations are made with your registration on MotorsportReg.com. Please indicate your 1st, 2nd. 3rd and 4th choices. They will be assigned in the order the entries are received. If your entry is late or you do not indicate your choices, your pit assignment will be determined at registration from any remaining. The back row will be allocated to pre-approved trailers first. You must enter your trailer length in order to request a back row paddock spot. Émail the Registrar with any special requests.

Registration Enquiries: SCCBC Registrar, Marc Ramsay, Phone: (604) 816-6272 (No calls after 8pm), Email: registrar@sccbc.net

Registration Hours: Friday 5:30pm - 7:30pm (Tech to 7:30pm)

7:00am - 11:00am Saturday 7:00am - 10:00am Sunday 7:30am - 10:00am Monday

Notes: 1) There are recycling containers for waste fluids in the tech area and garbage bin along the back road of the paddock. Please do your part to clean up.

Consumption of Alcoholic Beverages is NOT PERMITTED during an event.

3) Weekend schedule will be available at Registration.

Rotation 6, 1 & 2 – Triple R	ace Weekend
Group 1: A-B-C Prod, SPU-M-O, PRO3	Group 5: ITA-B-C-S, GTL, E-F-H Imp Prod
Group 2: D-E-F-G-H-I Prod, CR, Pro7, HT, SM, CSM, PRO 44, ITX	Group 6: FV, FFF/500, FL, S2, B-C-D-E-F SR, Novice O/W
Group 3: CF, FA, FC, FF, FM, FBX, SRX	Group 7: Novice C/W
Group 4: GT1-2-3, AS, ITE, RS, ST, SE46	

SCCBC Race Chair: Tasma Wooton

This announcement forms part of the Supplementary Regulations





## Sports Car Club of British Columbia

Presents

Can-Am Triple
Sept 5-7, 2015

FRIDAY: Friday Practice from 10:00AM to 4:30PM

Registration & Tech from 5:30PM to 7:30PM. Main Gate Closed at 10:30PM

### SATURDAY: !PLEASE DO NOT BLOCK PAVED LANES WHILE LOADING TRAILERS!

7:00	Mair	n Gate Open	s – Reg	istration & Tech Opens		
7:30	-	8:00		Mandatory Novice Track Wal	k - Meet @ PreGrid	
8:00	-	8:35		Mandatory Novice Drivers Me	eeting - Meet @ Pit	1
8:30	-	8:45		GROUP 6 & Novice O/W	Qualifying	15 min
8:50	-	9:05		GROUP 1	Qualifying	15 min
9:10	-	9:25		GROUP 2	Qualifying	15 min
9:35	-	9:50		GROUP 7 – Novice C/W	Practice	15 min
9:55	-	10:10		GROUP 3	Qualifying	15 min
10:15	-	10:30		GROUP 4	Qualifying	15 min
10:40	-	10:55		GROUP 5	Qualifying	15 min
11:00	-	11:15		GROUP 7 – Novice C/W	Qualifying	15 min
11:00	Reg	istration Clo	sed			
11:15	-	12:10		Lunch		
11:25	Man	datory Drive	ers Mee	ting @ Tech		
12:10	-	12:40		GROUP 6 & Novice O/W	Race	30 min
12:45	-	1:15		GROUP 1	Race	30 min
1:05	-	1:25		Mandatory Novice Drivers Me	eeting - Meet @ Pit	1
1:20	-	1:50		GROUP 2	Race	30 min
2:00	-	2:30		GROUP 3	Race	30 min
2:35	-	3:05		GROUP 4	Race	30 min
3:10	-	3:40		GROUP 5	Race	30 min
3:50	-	4:20		GROUP 7 - Novice C/W	Race	30 min
10:30PM	MAI	N GATE CLO	SED -	OPENS AT 7:00AM		

### SUNDAY:

7:00	Mair	Gate Opens	- Registrat	ion and Tech Opens		
8:00	-	8:35		datory Novice Drivers	Meeting - Meet @ I	Pit 1
8:30	-	8:50	GRO	UP 1	Qualifying	20 min
8:55	-	9:15	GRO	UP 2	Qualifying	20 min
9:20	-	9:35	GRO	UP 7 – Novice C/W	Practice	15 min
10:00	Regi	stration Clo	sed			
9:45	-	10:05	GRO	UP 3	Qualifying	20 min
10:10	-	10:30	GRO	UP 4	Qualifying	20 min
10:35	-	10:55	GRO	UP 5	Qualifying	20 min
11:05	_	11:25	GRO	UP 6 & Novice O/W	Qualifying	20 min
11:30	-	11:50	GRO	UP 7 – Novice C/W	Qualifying	20 min
11:50	-	12:40	Lune	ch		
12:00	Man	datory Drive	rs Meeting @	Tech		
12:40	-	1:10	GRO	UP 1	Race	30 min
1:05	-	1:25	Man	datory Novice Drivers	Meeting - Meet @ I	Pit 1
1:15	-	1:45	GRO	UP 2	Race	30 min
1:50	-	2:20	GRO	UP 3	Race	30 min
2:30	-	3:00	GRO	UP 4	Race	30 min
3:05	-	3:35	GRO	UP 5	Race	30 min
3:40	-	4:10	GRO	UP 6 & Novice O/W	Race	30 min
4:20	-	4:50	GRO	UP 7 - Novice C/W	Race	30 min
10:30PM	MAII	N GATE CLO	SED - OPEN	S AT 7:30AM		

ALL TIMES SUBJECT TO CHANGE AT ORGANIZER'S DISCRETION





## Sports Car Club of British Columbia Presents

Can-Am Triple Sept 5-7, 2015

### MONDAY:

7:30	Mair	Gate Open	s – Registration and Tech	Opens	
9:00		9:20	GROUP 2	Qualifying	20 min
9:25	-	9:45	GROUP 3	Qualifying	20 min
9:50	-	10:10	GROUP 4	Qualifying	20 min
10:00	Regi	istration Clo	sed		•
10:20	-	10:40	GROUP 5	Qualifying	20 min
10:45		11:05	GROUP 6	Qualifying	20 min
11:10	-	11:30	GROUP 1	Qualifying	20 min
11:30	-	12:30	Lunch		
11:45	Man	datory Drive	rs Meeting @ Tech		
12:30	-	1:00	GROUP 2	Race	30 min
1:05	-	1:35	GROUP 3	Race	30 min
1:45	-	2:15	GROUP 4	Race	30 min
2:20		2:50	GROUP 5	Race	30 min
3:00	-	3:30	GROUP 6	Race	30 min
3:35	-	4:05	GROUP 1	Race	30 min
4:05	End	Of The Day	- Thank You for Racing a	t Mission Raceway Park Road	Course

### ALL TIMES SUBJECT TO CHANGE AT ORGANIZER'S DISCRETION

Rotation 6, 1 & 2 -	Triple Race Weekend
Group 1: A-B-C Prod, SPU-M-O, PRO3	Group 5: ITA-B-C-S, GTL, E-F-H Imp Prod
Group 2: D-E-F-G-H-I Prod, CR, Pro7, HT, SM, CSM, PRO 44, ITX	Group 6: FV, FFF/500, FL, S2, B-C-D-E-F SR, Novice O/W
Group 3: CF, FA, FC, FF, FM, FBX, SRX	Group 7: Novice C/W
Group 4: GT1-2-3, AS, ITE, RS, ST, SE46	

SCCBC Race Chair: Tasma Wooton
This announcement forms part of the Supplementary Regulations

## Rule Change Proposals next month!

### MEMO SUBMISSION SCHEDULE 2015

Deadline	<u>Issue</u>	Content
9-1-15	#8 September	Rule Change Proposals, Banquet Announcement #1, CSCC Enduro
10-1-15	#9 October	Banquet Announcement #2
12-1-15	#10 November	Approved Rule Changes, Invite to Bid Memo
		2016 License Application & Medical Forms

### SCCBC 2015 Event Supplementary Regulations for ICSCC

Your application/entry to the event constitutes acceptance of these Supplementary Regulations. Infractions will result in penalties being assessed to the driver.

All events are to be held on the Mission Raceway Park Road Course in a counter clockwise direction.

All events will be timed & scored by the AMB Transponder System. Race cars must have an AMB Tranx260 or MYLAPS Car Classic, Flex or Direct Power transponder installed and operating in each session.

Open to cars eligible under ICSCC, ASN Canada FIA, CACC, or SCCA current regulations Insurance shall be as per ICSCC regulations.

Drivers must present a valid drivers license as well as a valid racing license issued by ICSCC, ASN Canada FIA (All Regions), SCCA, or NASA. Licenses of other sanctioning bodies may be honored at the discretion of the License Director.

All competitors, entrants, crewmembers and guests must sign the official release agreement and waiver.

Minors (12 to 18) registered as crew or volunteer must have a parent sign an **Annual Parental Waiver**. No one under the age 5.

of 19 is permitted in pre-grid, hot pit, or any area trackside.

No one under the age of 19 is permitted to compete in an ICSCC event.

NSF cheques will be charged an additional \$40.00 Canadian fee.

Competitors affected by a race cancellation will be notified by email or telephone, if possible, or by first class letter.

Consumption of alcohol during an event is NOT PERMITTED at Mission Raceway Park! You are responsible for the behavior

of your crew and guests.

12. Registration & Tech hours and procedures for handling Late Entries as per the race announcement.

13. Driver Services and the Official Notice Board are located in the SCCBC Clubhouse near Pregrid.

14. Prior to 10 minutes before the 1st scheduled session each day, race engines may only be idled to warm, or to report to tech

14. Prior to 10 minutes before the 1<sup>st</sup> scheduled session each day, race engines may only be idled to warm, or to report to tech and return to their paddock space.
 15. The scales will be open at 7:30AM Saturday & Sunday, and 8:00AM Monday.
 16. No skateboards, scooters, or roller blades. NO ONE UNDER 16 IS ALLOWED TO OPERATE A MOTORIZED VEHICLE!
 17. Both front paved lanes in the Paddock area run EASTBOUND. Rear lane is two way. Speed Limit: 8 kph (5 mph) - excessive speed will be subject to penalties assessed by the Steward. No testing on any facility roadway.
 18. Refueling not allowed in Pregrid. Fueling in the Hot Pits requires a crewmember assigned only to manning a fire bottle.
 19. NO SMOKING allowed in Hot Pits, Pregrid, or any Mission Raceway Park Building.
 20. The Hot Pit speed limit is fifty (50) kilometers per hour (30 mph). The Hot Pit Lane ends at the Starters Tower.
 21. Entrants may only park support vehicles within their own paddock space. Roads MUST remain clear.
 22. No parking on the north side of the north paddock roadway.
 23. No generators may exceed 80 decibels (db) from 7:00 AM to 11:00 PM. No generators from 11:00 PM to 7:00 AM. No one may plug into any facility power outlet.

23. No generators may exceed 80 decibels (db) from 7:00 AM to 11:00 PM. No generators from 11:00 PM to 7:00 AM. No one may plug into any facility power outlet.
24. No race vehicle may exceed 100 decibels (db) measured at 50ft. from the racing surface. Readings will be taken at an acceleration point. Cars exceeding the db limit will be meatballed and must affect a repair prior to re-entering the track.
25. Damage to track, grounds, buildings or equipment, regardless of cause, will be charged to the driver responsible. Damage to paved areas may result in fines. You are required to protect the asphalt from damage by jacks, jack stands, poles, etc.
26. If entries exceed the number of cars allowed on the track for a particular group, drivers and cars entered as an "additional entry" will be restricted from participating, based on the date the entries were received. This is in order to allow participation by these for whom the expect is their price expect.

by those for whom the event is their primary event, including novices upgrading to a championship event.

27. All hazardous waste spills are to be reported to the Paddock Marshal. Anyone caught dumping oil will be FINED and BANNED from the raceway. Drivers will be assessed a cost of \$50 per bag for any grease sweep required for fluid leaks or spills anywhere in the facility.

28. DO NOT BLOCK THE PAVED PADDOCK LANES DURING RACES.

29. No open fires anywhere! Barbecues will be the only exception as long as they are away from any combustible source such as gas cans, gas tanks or fuel cells, etc.

30. No overnight camping at the track Monday night without permission, please contact the SCCBC President.

31. Gates are closed for the evening at 10:30pm and reopened at 7:00am.

32. Visible wristbands must be worn and clearly visible in the Pregrid, Hot Pits and Impound areas.

33. All pets must be restrained as per ICSCC Race Regulation 1603C.

- All pets must be restrained as per ICSCC Race Regulation 1603C.
   Upon exiting the Hot Pit, stay in the dedicated pit-out lane to turn 1. Failure to comply may result in penalty or exclusion
   Any race vehicle on the run off road drivers right turn four must come to a stop prior to Turn Station 6 and wait for direction from a Corner Worker prior to re-entering the track. No positional advancement or lap time advancement will be allowed. Failure to comply may result in a penalty.
   Race cars failing to negotiate Turn 1 that do not pass the Commitment Line may re-enter safely at Turn 1. Any race car past the Commitment Line must re-enter safely at Turn 3. No positional advancement or lap time advancement will be allowed. Failure to comply may result in penalty at the discretion of the Steward.
   Any race vehicle that exits the racing surface in 7A or 7B must re-enter the track only when safe to do so. No positional advancement or lap time advancement will be allowed. Failure to comply may result in a penalty.
   Vehicles exiting the track via the pit entrance must stay four wheels to the right of the white pit entrance line in Turn 9 for the entire length of the white line. Failure to comply may result in a penalty.
   Vehicles not exiting the track must not place four wheels to the right of the white pit entrance line in Turn 9.
   The SCCBC reserves the right to, at their discretion, refuse entry and/or access and/or remove participants from the Mission Raceway Park.

Mission Raceway Park

There is no access to Race Control without the permission of Race Control.

There is no access to the PA stand except for authorized observers and event personnel.

Staggered start and split start requests shall be submitted to the race steward no later than the end of on-track activity on the day previous to the race.

44. The 5-minute warning will be given no earlier than 8 minutes before the scheduled race start

Thank You - Ray Stec - SCCBC President 2015

08/04/2015



DO NOT WRITE IN THIS SPACE CAR#

CLASS

### **ICSCC RACE ENTRY FORM**





Total amount due

DO NOTWRITE IN THIS SPACE GROUD # © ICSCC 1-16-15

StateProv   Zip/Postal Code   Beat Contact.# - Area Code & Phone Number	Vmount prepaid			Amoun	t paid at tra	rck				Сая	sh		Check #		Cr. Card #
Cell Phone:    Call Phone:   Call Phone:   Call Phone:   Call Phone:   Call Phone:   Call Phone:   Call Phone:   Call Phone:   Call Phone:   Call Phone:   Call Affiliation   Call Affiliation   Call Affiliation   Preferred NON-ICSCC CAR#   CSCC   CACC   Call Call Affiliation   Ca	rivere Neme:						Addr	966:							
Case of Emergency Notify:  At track?  Yes No  CSCC Car# KCSCC License# Competition License Type  CSCC CACC  CACC  CACC  CACC  Cheer  Race Group  Case 2* Race Group  Cess 2* Race Group  Cess 2* Race Group  Cess 3* Race Group  Cess 3* Race Group  Cess 4* Entry Fee  Color  Color  Color  Crewr: First 5, list additional on back  also of Event  also of Event  also of Event  Someoning Club  Note:  IF MULTIPLE RACE EVENT,  FILL OUT FORM FOR EACH  RACE DAY  Amount enclosed  Amount-Pay at Track  Amount-Pay at Track  Siroup 1 AProd B Prod C Prod SPU SPO SPM PRO3  Siroup 2 D Prod EProd FPmd G Prod HPmd IPmd PRO44 CR PRO7 SM CSM MT ITM  Siroup 2 D Prod EProd FPmd G Prod HPmd IPmd PRO44 CR PRO7 SM CSM MT ITM  Siroup 4 GT-1 GT-2 GT-3 AS ITM EPR PRO SIRO SPM HPM  Siroup 5 GT-1 APRO SR CSR DSR ESR FSR PL NOW	ty:				Stat	e/Prov	Zlp/F	Postal C	ode		Ве	et Cor	ntect#- Area (	Code & Pho	ne Number
Yes   No   No   No   No   No   No   No   N	mail address:										Ce	I Pho	xne:		
CSCC Car #   CSCC License #   Competition License Type   Clab Affiliation   Preferred NON-ICSCC CAR#	case of Emerg	ency Notify:			Att	nack?			Re	lation	ehip:			Phone:	
CISCC   CACC   Communication   Class   2" Race Group   Class   3" Race Group   Class   Cer # If different   TRANSPONDER # (Mandatory)						T		No							
Race Group Clase 2" Rece Group Clase 3" Race Group Clase Group Clase Group Clase Cor # F different TRANSPONDER # (Mandatory) (Frending - fill cut rental form & face)  whodel Color  Color  Crew: First 5, list additional on back  also of Event 2" Entry Fee 2  Transponder Rental  Transponder Rental  Amount enclosed Amount Pey at Track  FEE SECTION MUST BE FILLED OUT  Amount enclosed Amount enclosed Amount enclosed FP	ICSCC Car#	ICSCC	License #	i ic	scc 🗀	CACC			Cit	ıb Afi	Tigitien			Preferred	NON-ICSCC CAR#
Imber of Recoe Entered   Car Makes   Model   Color	Rece Group	Class	2" Rece G			1	1 (	Cless	Çe	r# <b>F</b>	different	<u> </u>	TRANSPOR	IDER#(M	endatory)
portsore:  arms of Event  arms of Event  ate of Event  2* Entry Fee  2* Entry Fee  1  2* Entry Fee  1  2* Entry Fee  1  2* Entry Fee  3* Entry Fee  4  Note: IF MULTIPLE RACE EVENT, FILL OUT FORM FOR EACH RACE DAY  Note: FEE SECTION MUST BE FILLED OUT  Armount-Pey at Track  Armount-Pey at Track  3* Entry Fee  4  Armount-Pey at Track  5* Entry Fee  5* Entry Fee  4  Armount-Pey at Track  5* Entry Fee  5* Entry Fee  4  Armount-Pey at Track  5* Entry Fee  5* Entry Fee  4  Armount-Pey at Track  5* Entry Fee  5* Entry Fee  4  Armount-Pey at Track  5* Entry Fee  6  Entry Fee  1  2  Armount-Pey at Track  5* Entry Fee  6  Entry Fee  1  2  Armount-Pey at Track  5* Entry Fee  6  Entry Fee  1  2  Entry Fee  1  2  Entry Fee  1  2  Entry Fee  1  2  Entry Fee  1  4  Entry Fee  1  Entry Fee  2  E						•							(If renting - fil	aut rental fo	rm & fact)
arise of Event  atte of Event  atte of Event  2	imber of Race	Entered	Car	Make:				Model					<u>, , , , , , , , , , , , , , , , , , , </u>		•
Crew: First 5, list additional on back  Crew:	onsors:														
Note: IF MULTIPLE RACE EVENT, FILL OUT FORM FOR EACH RACE DAY  Note: FEE SECTION MUST BE FILLED OUT  Amount-Psy at Track  Troup 1  A Prod  B Prod  C Prod  SPU  SPO  SPM  PROJ  Troup 2  D Prod  E Prod  FProd  G Prod  H Prod  PRO44  CR  PRO7  SM  CSM  HT  TO  Troup 3  CF  FF  FA  FM  FC  FBX  SRX  Troup 4  GT-1  GT-2  GT-3  A8  TE  R8  ST  SE48  Troup 6  TA  TB  TC  TS  GTL  EP  FP  HP  Troup 6  TA  TB  TC  TS  GTL  EP  FP  HP	me of Event					1" Entry	Fee		T	C	rew:	Firs	t 5, list ad	ditional	on back
Note: IF MULTIPLE RACE EVENT, FILL OUT FORM FOR EACH RACE DAY  Note: FEE SECTION MUST BE FILLED OUT  Armount-Psy at Track  Armount-Psy at Track  Transponder Rental  Armount-Psy at Track  Track  Transponder Rental  Armount-Psy at Track  Tran	ate of Event					2 <sup>th</sup> Entry	/ Fee		١,						
Note: IF MULTIPLE RACE EVENT, FILL OUT FORM FOR EACH RACE DAY  Passes or Late Fee  Amount enclosed Amount Pay at Track  FEE SECTION MUST BE FILLED OUT  Amount Pay at Track  Froup 1 A Prod B Prod C Prod SPU SPO SPM PROD  Froup 2 D Prod E Prod F Prod G Prod H Prod PRO4 CR PRO7 SM CSM HT TO  Froup 3 CF FF FA FM FC FBX SRX  Froup 4 GT-1 GT-2 GT-3 A8 TE RS ST SE46  Froup 6 TTA TTB TTC TTS GTL EEP FIP HIP  Froup 6 FV FFF/500 S-2 BSR CSR DSR ESR FSR FL NOW	ponsoring Club					3" Entry	y Fee								
Note: FEE SECTION MUST BE FILLED OUT  Amount-Pay at Track  Transponder Rental  Amount-Pay  Transponder Ren						Worker	Fund D	constion	2	_					
Passase or Late Fee   Amount enclosed   PRO3   EPRO7   SM   CSM   HT   MTO   EPRO4   PRO4   CR   PRO7   SM   CSM   HT   MTO   EPRO4   GT-1   GT-2   GT-3   A8   MTE   RS   ST   SE46   EPRO4   GT-1   GT-2   GT-3   A8   MTE   RS   ST   SE46   EPRO4   EPRO5   EP					•										
Note: FEE SECTION MUST BE FILLED OUT  Amount-Pay at Track  Passes or Late Fee  Amount-Pay at Track  Proup 1				M FOR E	ACH	Тгепвро	nder R	ental							
Note:   FEE SECTION MUST   Amount enclosed   Amount-Pay at Track		RACE D	PAY			Possoo	or Indo	Foo	4	_					
Amount enclosed  Amount-Pay at Track  Amount-Pay at Track  Amount Pay at						i ——			4						
Amount-Pay at Track    Amount	Note:	FEE SI	ECTIO	N MUS	T	Amount	endos	ed							
Broup 2         D Prod         E Prod         F Prod         H Prod         I Prod         PRO4         CR         PR07         SM         CSM         HT         IT           Broup 3         CF         FF         FA         FM         FC         FBX         SRX           Broup 4         GT-1         GT-2         GT-3         A6         ITE         RS         ST         SE46           Broup 6         ITA         ITB         ITC         ITS         GTL         EIP         HP         HIP           Broup 8         FV         FFF/500         S-2         BSR         CSR         DSR         ESR         FSR         H         NOW	l	BE FIL	LED (	DUT		Amount	Pay at	Track	- 5	_					
CF	Proup 1	AProd	B Prod	C Prod	SPU		SPO		<u> </u>		PR03				
Stroup 4 GT-1 GT-2 GT-3 AS ME RS ST SE46  Stroup 6 MTA MTB MTC MTS GTL ELP HP  Stroup 8 PV FFF/500 S-2 BSR CSR DSR ESR F9R RL NOW	iroup 2	D Prod	E Prod	F Prod	G Pr	od 🔲	H Prod		Prod		PRQ44		CR PR	07 <u> </u>	иСЅМ НТ ПО
Stroup 6	insup 3	CF	FF	☐ FA	FM		FC		ĦΙΧ		SRIX				
Group 6 FV FFF/500 S-2 BSR CSR D9R ESR F9R FL NOW	iroup 4	<b>GT-1</b> [	GT-2	GT-3	A6		ΠE	<u></u>	RS		<b>ड</b> ा		SE46		
	Proup 6	ПА	ITB	mc	ms ms	$\sqsubseteq$	GTL	<u></u> '	EP		FIP				
Froup 7 Novice Closed Wheel		<u> </u>	<del></del>	<u> </u>	BSR	<u> </u>	CSR	<u></u>	DSR		E8R		F9R FL	NO	W
	iroup 7	Novice	Closed Wh	eel .											
	current ICS e undersigne	CC compe d further c d certifies	tition regu ertifies the that the u	lations and a at the car's e ndereigned h	any suppli quipment les read t	ementary complies he race :	regul s with annour	iations current nceme is to us	which t ICS nt an	th ma BCC ad ho B und	ay be k compei oldsac dersign	ed's i	d by a sponso egulations. etition license	ring club   authorizin	pertaining to this event. g the undersigned's
ne undersigned represents and affirms to the sponsoring club, as well as the ICSCC, that the undersigned has reviewed and agrees to compete under e current ICSCC competition regulations and any supplementary regulations which may be issued by a sponsoring club pertaining to this event, he undersigned further certifies that the car's equipment complies with current ICSCC competion regulations. He undersigned certifies that the undersigned has read the race announcement and holds a competition license surthorizing the undersigned's riticipation in this race event. He undersigned releases unto ICSCC and the sponsoring club the rights to use the undersigned's name and images of both the undersigned and the dersigned's automobile for promotional purposes as deemed fit by the ICSCC and/or the sponsoring club.	irticipation în l ne undersigna	d releases	unto ICS for promo	CC and the attended	sponsonn ses as de	emed fit	by the	ICSC	Can	d/or	me spc	пвол	ing club.	igas or bo	on the undersigned and the



### The INTERNATIONAL RACE DRIVERS CLUB

Presents

## "Olympic Grand Prix"

September 19th & 20th, 2015

with

Round #9 - Northwest Mini Enduro Championship Series



Plus a special event presented by the new Olympic Grand Prix – "OGP" Kart Track at The Ridge

The OGP Kart Track "King of the Hill"

The Olympic Grand Prix and Northwest Mini Enduro Championship Series events are hosted by the International Race Drivers Club at The Ridge Motorsports Park under sanction of the International Conference of Sports Car Clubs, governed by 2015 ICSCC Competition Regulations. \*\*\* Events held at OGP Kart Track are not sanctioned nor insured by IRDC or ICSCC.\*\*\*

ENTRIES OPEN: Upon receipt of this announcement ENTRY FORMS: www.icscc.com

ONLINE REGISTRATION: www.motorsportsreg.com

#### **ENTRY FEES:**

IRDC members \$280 + WSST Non-IRDC licenses \$290 + WSST \$150 + WSST Additional Race Groups Round 9 NWMECS, a special race event one hour Mini-Enduro \$150 + WSST \$180 + WSST Friday Test & Tune Spectators and Crew members FREE + Our Thanks! OGP "Worker Appreciation" VIP card membership, includes 2 free kart races FREE, subject to terms OGP "King of the Hill" Kart Championship \$25, includes VIP membership

Preferred payment method is cash or check, by mail or in person at sign in\*. Please help our club save on credit card fees. Motorsportsreg will not charge your credit card until you have completed tech and have an official entry.

\*The will be a drawing for one "additional race group" entry fee reimbursement or credit for future use at any IRDC race, a \$150 + WSST value. Drawing to be held at the Sunday Drivers Meeting. Must have paid entry fees by cash or check and be present at Drivers Meeting to be eligible.

IRDC REGISTRAR: Kristi Bennitt tel 425-864-5412 <u>kbennitt@gmail.com</u>
14023 Bear Creek Rd. NE Woodinville, WA 98077

### RACE ELIGIBILITY:

All drivers 18 years old and over with a valid unrestricted competition license issued by ICSCC, SCCA, CACC, FIA, ASN, or NASA. Other licenses may be approved by the ICSCC License Director.

The Race Chairman Tom Pritchett can be reached at 425-417-3675 or tom@turn2lapping.com

### FRIDAY TEST AND TUNE:

Race cars and race licensed drivers only, Novices authorized by License Director OK. Rotating groups of Open Wheel & Sports Racers, Small Bore Closed Wheel, Big Bore Closed Wheel. Paddock entry restricted to participants, officials and volunteer workers until 4pm.

### TECHNICAL INSPECTION:

Entrants with a 2015 Annual Tech sticker on your logbook can complete your Event Tech form at registration and receive your weekend Race Tech sticker then and there and be good to go. Drivers without 2015 Annuals must have your car and apparel inspected by an authorized tech official. Tech officials will be roaming Friday evening, or bring your car and gear to the scale station area for inspection.



ENTRANT'S LEGAL SIGNATURE:

### **ICSCC RACE ENTRY FORM**

Please type or print Complete all information and sign entry



© ICSCC 1-16-15 DO NOT WRITE IN THIS SPACE DO NOT WRITE IN THIS SPACE DO NOT WRITE IN THIS SPACE GROUP# CAR# CLASS Total amount due Amount prepaid Amount paid at track Cash Check#\_ Cr. Card # Drivere Name: Address: State/Prov Zip/Postal Code City: Best Contact # - Area Code & Phone Number Email address: Cell Phone: At track? In case of Emergency Notify: Relationship: Phone: Yes No ICSCC Car# ICSCC License # Club Affiliation Preferred NON-ICSCC CAR# Competition License Type **ICSCC** CACC **SCCA** Other Car##different 1" Race Group Class 2" Rece Group 3<sup>rd</sup> Race Group TRANSPONDER # (Mandatory) (If renting - fill out rental form & flot) Number of Races Entered Car Make: Model Color Soonsors: Name of Event 1" Entry Fee Crew: First 5, list additional on back Date of Event 2<sup>th</sup> Entry Fee Sponsoring Club 3" Entry Fee 2 Worker Fund Donation IF MULTIPLE RACE EVENT. Note: FILL OUT FORM FOR EACH Transponder Rental RACE DAY Pageon or Late Fee Note: **FEE SECTION MUST** Amount enclosed **BE FILLED OUT** Amount-Pay at Track SPU Group A Prod B Pred C Prod SPO Group D Prod E Prod F Prod G Prod H Prod l Prod PRQ44 ÇR PRQ7 ÇŞM Group CF FM FC HIX SRX GT-1 GT-2 GT-3 AS 81 SE46 Group 4 ΠE RS ΠA ПВ ПÇ GTL Group ПВ HP FV DSR Group R FFF500 8.7 RRR CSR FSR F9R NOW **Novice Closed Wheel** Group Failure to submit completed, signed and leatible forms will constitute a late entry and late entry fee may be assessed. See Com. Regs. for details. The undersigned represents and affirms to the sponsoring club, as well as the ICSCC, that the undersigned has reviewed and agrees to compete under the current ICSCC competition regulations and any supplementary regulations which may be issued by a sponsoring club pertaining to this event. The undersigned further certifies that the car's equipment complies with current ICSCC competion regulations.

The undersigned certifies that the undersigned has read the race announcement and holds a competition license authorizing the undersigned's participation in this race event. The undersigned releases unto ICSCC and the sponsoring club the rights to use the undersigned's name and images of both the undersigned and the undersigned's automobile for promotional purposes as deemed fit by the ICSCC and/or the sponsoring club.

9

DATE:



## Olympic Grand Prix Kart Track "King of the Hill"

Saturday September 19, 2015

This event is a four round contest presented by the Olympic Grand Prix Kart Track at The Ridge Motorsports Park.

The entry fee to the first round is \$25, which includes an Olympic Grand Prix - OGP VIP membership card. Subsequent rounds, if you qualify to advance based on time, are free.

### Round 1 Qualifying, 9am to 12pm

The OGP Kart Track will be open from 9am to 12pm for regular rental type sessions.

Your \$25 entry fee entitles you to two regular rental sessions. You choose when you run your sessions between 9am and 12pm. Your fastest lap time from either session is used as the basis for advancing to Round 2. Drivers participating in the King of the Hill event are limited to two sessions only in Round 1. The fastest 24 drivers from Round 1 advance to Round 2.

### Round 2 Quarter Finals, 12:30pm to 3pm

The top 24 drivers based on fast lap time from Round 1 advance to Round 2 to drive one session only, at no charge, to earn a spot in Round 3. Drivers participating in the King of the Hill event are limited to a single session in Round 2. For all other drivers not qualified to advance from Round 1 regular rental rates apply. The fastest 12 drivers from Round 2 advance to Round 3, the Semi Final Round.

### Round 3 Semi Finals, 6pm

The top 12 drivers from Round 2 advance to the Semi Final Round to drive one session only, at no charge, to earn a spot in the Final Championship Round. The format is two separate races consisting of six kart grids. The top 6 drivers based on lap time from the Semi Final Round advance to the Final "King of the Hill" Round.

### Round 4, Finals 7pm

The Final Championship Round is an inverted grid six kart race, with the fastest driver from Round 3 starting at the back. The Championship Round race is head to head, the first driver taking the checkers will be crowned... "King of the Hill".

### OGP "King of the Hill" Eligibility & Rules

- 1. Minimum 15 years old, 5 feet tall, under 250 lbs. to participate.
- 2. Closed toe shoes and helmets required. Head socks and Helmets available for rent.
- 3. Intentional bumping or rubbing is not permitted. The determination of an incidence of intentional bumping or rubbing is at the sole discretion of OGP Management. The first violation results in a warning, subsequent violation results in immediate disqualification.
- 4. Rounds 1 & 2 are first come first served.



## Olympic Grand Prix Kart Track

## "Worker Appreciation Night"

Friday September 18, 2015 5-7pm

The Worker Appreciation Night presented by OGP is dedicated to our volunteer race workers, as a small expression of our gratitude for their generosity and outstanding commitment to excellence.

Volunteer Race Workers will receive a free VIP card to Olympic Grand Prix Kart Track, which includes two free sessions in the OGP 9hp rental karts, for use during this event or at any time in the future.

### OGP "Worker Appreciation Night" Eligibility & Requirements

- 1. Minimum 15 years old, 5 feet tall, under 250 lbs. to participate.
- 2. Closed toe shoes and helmets required. Head socks and helmets will be provided at no charge.
- 3. Volunteer Workers with an assigned role at the Sept 19 & 20, 2015 IRDC race weekend at The Ridge. Please contact the IRDC Race Chair in advance for available positions and assignments.
- 4. One VIP card per worker, no proxies please.
- 4. Intentional bumping or rubbing is not permitted. The determination of an incidence of intentional bumping or rubbing is at the sole discretion of OGP Management. The first violation results in a warning, subsequent violation results in immediate disqualification.
- 5. This event is presented by Olympic Grand Prix and The Ridge Motorsports Park.

### FOR SALF

26' 2001 CARSON BUILT TRAILER, THREE 3500 Ib AXLES WITH BRAKES ALL 3 AXLES, 4 TIE DOWNS, WIDE SIDE DOOR, 6 NEW TIRES, DOUBLE ALUMINUM RAMP SYSTEM MAKES LOADING EASY LOW CAR, GOLF CART & TOOL CHEST, T-BAR CLAMP DOWNS FRONT & SIDE, UNDER TRIALER FUEL TANK FOR RACE FUEL, 10HP COLEMAN POWERMATE 5000 GENERATOR 120/240 SINGLE PHASE, 12V LIGHTS, INVERTER FOR SHORE POWER CONNECTION FOR 120V LIGHTS & SOCKETS FRONT & REAR, SUPERWINCH 4500 WITH 2 DEEP CYCLE BATTERIES AND REMOTE CONTROL OUTLETS FRONT & REAR, METAL TOP WORK BENCH, LOTS OF STORAGE DRAWERS & CABINETS, ELECTRIC TONGUE JACK, NEW ROOF VENTS, 81 3/4" BETWEEN FENDERS, 1 MOUNTED SPARE & 1 EXTRA SPARE TIRE, STINGER HITCH FOR 2 STABLIZER BARS AND THIRD ANTI-SWAY BAR FOR WIND, HITCH LOCK & NEW COUPLER LOCK, 2 FIRE EXTINGUISHERS, NEVER DAMAGED, WELL MAINTAINED, EXCELLENT CONDITION, PHOTOS AVAILABLE, \$7900 CALL JEFF @ 503-701-6648

7-15



## 40<sup>th</sup> ANNUAL 8 HOURS OF THE CASCADES, CASA BELLA 300, & NWMES 2 HOUR FINALE



WHEN: SATURDAY, OCTOBER 17<sup>TH</sup>, 2015

WHERE: PORTLAND INTERNATIONAL RACEWAY WHY: BECAUSE ENDURANCE RACING IS FUN!!!

ENTER ONE, TWO, OR ALL THREE RACES. COME AND EXPERIENCE THE CAMARADERIE OF TEAM RACING!!

SCHEDULE: PRACTICE: 8:30am – 9:30am

NWMES 2 HOUR: 10:00am – 12:00pm

CASA BELLA 300 1:00pm start 8 HOURS OF THE CASCADES: 1:00pm - 9:00pm

**2 HOUR:** One driver or multiple drivers. Mandatory two minute pit stop, 5 classes to choose from

CASA BELLA 300: One driver or multiple drivers, 8 classes to choose from. This race is 300

miles (156 laps) in length. Participants race until they complete 156 laps. The first team to complete 156 laps is the winner, next to complete 156 laps places 2<sup>nd</sup>, and so on. This race should be able to be completed in

the daylight.

**8 HOUR:** Two driver minimum, 8 classes to choose from, class winners receive a certificate

valid for \$250 off of a 2016 Cascade October Enduro entry. This race finishes in darkness!!

**IRON TEAM AWARD:** Teams earn points in each of the three races. The team that

accumulates the most points wins the "Iron Team" Award and a FREE 2016 Cascade October Enduro Entry!!! Last year, the winner's margin of victory was a mere 1.5 points. Must enter all three races in order to be eligible. See website for details on point structure.

**2015 HIGHLIGHTS:** Sports Racers are eligible to race in all three events.

10 hours of racing, one day, from day into night!!

Registration is available on motorsportreg. After the primary driver has signed up, co-drivers may sign up on motorsportreg. Note: With several different entry options, not all entries can be completed on motorsportreg. For entries that cannot be completed on motorsportreg, contact the race registrar or race chairman who will be able to complete your registration for you. Also, to help us in assigning pit spaces, please let us know if you will be sharing or are able to share your pit stall – as in you will only need the pit space for one of the three races and who you will be sharing with so that we can maximize the space we have.

Additional information and rules available at icscc.com and cascadesportscarclub.



## ICSCC 2015 race schedule!

<u>Date</u>	<u>Event</u>	Club	<u>Location</u>
January 10	ICSCC Spring Meeting	All	SeaTac Marriott
March 7	RATS Meeting	All	SeaTac Marriott
March 8	Track Day	TC	ORP
March 14	Driver Training	CSCC	PIR
March 29	Driver Training / Test & Tune	TC	ORP
April 18	Driver Training / Test & Tune	IRDC	The Ridge
April 19	Enduro	IRDC	The Ridge
May 1	Driver Training	CSCC	PIR
May 2-3	Race #1 (rotn 2)	CSCC	PIR
May 15	Test & Tune	IRDC	PR
May 16-17	Race #2 (rotn 3)	IRDC	PR
May 22	Driver Training	TC	ORP
May 23-24	Race #3/4 (rotn 4/5) (Double)	TC	ORP
June 5	Driver Training	CSCC	PIR
June 6-7	Race #5 (rotn 6)	CSCC	PIR
June 19-21	Race #6/7/8 (rotn 1/2/3) (Triple)	NWMS	SRP
July 31	Test & Tune	IRDC	PR
August 1-2	Race #9 (rotn 4)	IRDC	PR
August 21	Driver Training	CSCC	PIR
August 22-23	Race #10 (rotn 5)	CSCC	PIR
September 4	Test & Tune*	SCCBC	Mission
September 5-7	Race #11/12/13 (rotn 6/1/2) (Triple)	SCCBC	Mission
September 18	Test & Tune	IRDC	The Ridge
September 19-20	Race #14 (rotn 3)	IRDC	The Ridge
September 26	Driver Training	CSCC	PIR
October 3	Track Day	TC	ORP
October 17	Enduro	CSCC	PIR
November 7	ICSCC Banquet	All	SeaTac Marriott
November 7/8	ICSCC Fall Meeting	All	SeaTac Marriott
* Event not sanctioned by ICSCC			

	Club Presidents 2015:
Executive Board Reps 2015:  CASCADE SPORTS CAR CLUB:	CASCADE SPORTS CAR CLUB: James Gregory
Bob Hillison 19552 Silverfox Parkway Oregon City OR 97045 Tel: 503-518-3332 Email: bhillison@juno.com	James Gregory 4025 SE King Road Milwaukie OR 97222 Tel: 503-267-5826 Email: flyinlionracing@comcast.net
INTERNATIONAL RACE DRIVERS CLUB: Bruce Boyd 24419 NE 8th Street Sammamish WA 98074 Tel: 425-868-4617 / Cell: 206-713-3306 Email: dboyd1950@comcast.net	INTERNATIONAL RACE DRIVERS CLUB: Fred Wright 3843 85th Avenue NW Olympia WA 98502 Tel: 360-628-8679 / cell 360-628-1545 Email: fred.wright@comcast.net
NORTHWEST MOTORSPORTS: Greg C. Coffin 3508 S Adams Road Veradale WA 99037 Tel: 509-926-2290 Email: greg_coffin@fmi.com	NORTHWEST MOTORSPORTS: Greg C. Coffin 3508 S Adams Road Veradale WA 99037 Tel: 509-926-2290 Email: greg_coffin@fmi.com
SPORTS CAR CLUB OF BC: Terry Ward 1667 McPherson Drive Port CCoquitlam BC V3C 6C9 Canada Tel: 604-941-5347 Email: trw36@shaw.ca	SPORTS CAR CLUB OF B.C.: Ray Stec 18978 119th Avenue Pitt Meadows BC V3Y 1X6 Canada Tel: 604-465-5773 Email: racestec@shaw.ca
TEAM CONTINENTAL: Kevin B Smith 1440 NW 317th Avenue Hillsboro, OR 97124 Tel: 503-522-2016 Email: kevin.b.smith@intel.com	TEAM CONTINENTAL: Ben Weaver  Tel: 425-299-0602 president@teamcontinental.com
Race Registrars 2015:	Race Chairs 2015:
CASCADE SDORTS CAR CLUB.	
CASCADE SPORTS CAR CLUB: Gail Fetterman 2902 NE 151st Avenue Portland OR 97230-4517 Tel: 503-251-0015 Email: gailfetterman@comcast.net	CASCADE SPORTS CAR CLUB: Mike Smith 39516 NE 144th Avenue Amboy WA 98601 Tel: 360-518-3986 Email: joesmith@spiritone.com
Gail Fetterman 2902 NE 151st Avenue Portland OR 97230-4517 Tel: 503-251-0015	Mike Smith 39516 NE 144th Avenue Amboy WA 98601 Tel: 360-518-3986
Gail Fetterman 2902 NE 151st Avenue Portland OR 97230-4517 Tel: 503-251-0015 Email: gailfetterman@comcast.net  INTERNATIONAL RACE DRIVERS CLUB: Kristi Bennitt 14023 Bear Creek Road NE	Mike Smith 39516 NE 144th Avenue Amboy WA 98601 Tel: 360-518-3986 Email: joesmith@spiritone.com  INTERNATIONAL RACE DRIVERS CLUB:
Gail Fetterman 2902 NE 151st Avenue Portland OR 97230-4517 Tel: 503-251-0015 Email: gailfetterman@comcast.net  INTERNATIONAL RACE DRIVERS CLUB: Kristi Bennitt 14023 Bear Creek Road NE Woodinville, WA 98077 Tel: 425-864-5412	Mike Smith 39516 NE 144th Avenue Amboy WA 98601 Tel: 360-518-3986 Email: joesmith@spiritone.com  INTERNATIONAL RACE DRIVERS CLUB: Tom Pritchett  Tel: 425-417-3675
Gail Fetterman 2902 NE 151st Avenue Portland OR 97230-4517 Tel: 503-251-0015 Email: gailfetterman@comcast.net  INTERNATIONAL RACE DRIVERS CLUB: Kristi Bennitt 14023 Bear Creek Road NE Woodinville, WA 98077 Tel: 425-864-5412 Email: kbennitt@gmail.com  NORTHWEST MOTORSPORTS: Susan Coffin 3508 S Adams Road Veradale WA 99037 Tel: 509-926-2290	Mike Smith 39516 NE 144th Avenue Amboy WA 98601 Tel: 360-518-3986 Email: joesmith@spiritone.com  INTERNATIONAL RACE DRIVERS CLUB: Tom Pritchett  Tel: 425-417-3675 Email: tom@turn2lapping.com  NORTHWEST MOTORSPORTS: Jay Sharp 1625 S Royal Street Spokane WA 99224 Tel: 509-710-5755

### **Memo Commercial Advertising Rates**

Full page \$80 / issue full year, or \$110 / issue 1/2 page \$50 / issue full year, or \$70 / issue 1/4 page \$30 / issue full year, or \$40 / issue 1/8 page \$20 / issue full year, or \$25 / issue

Commercial classified \$10/issue full year or \$12/issue

### **Memo Classified Ad Policies:**

Non-commercial ads are free to Conference licensed: drivers, officials, and workers.

\*To place an ad in the Memo, contact the Memo editor at memo@icscc.com. Proof your ad when it first appears – it is presumed correct unless the editor is notified in writing.

• Ads run for 3 issues then are automatically cancelled unless renewed. Numbers at the end of the ad show when it began: 1/15 means first issue of 2015; that ad will expire after issue #3 of 2015 (3/15). There are 10 issues per year.



# Gerry Frechette has photos of your car... see them on the internet!

At our website you can see all the photos from an event in one place, pick the ones you like, and order them online. To see your photos:

Go to **www.gerryfrechette.zenfolio.com** and pick a photo album to view. No user name or password needed.

From there, follow directions for ordering online or contact Gerry or Sue for further info at 604-734-4721 or gerryf@telus.net.

For photos prior to 2011, continue to view them at DotPhoto, but please do not order from there; instead, contact us directly and we will process your order.

......

Did you feel a little topsy turvy when trying to read your Memo last month?

Or maybe like you'd had a few too many beers?

A little upside down or inside out?

Well, it wasn't you! Blame it on a power failure at the printer's while they were setting up our job.

So go ahead....have another!



### "Motorsports Photography and Video of your Wheels!"

Hello, I'm Austin Bradshaw, I'm 14 years old and my business is Flying Bye Photo!

I take motorsports photography and video in the Pacific Northwest area. We take, sell and edit pictures! We offer many other services as well. We can edit your video and make it the way you want it. We can also get you a HD GoPro Hero 3 so you can take video of your own! And if you have a photo that you want to improve, we can make it the way you want it, such as collages, sponsorship pictures, and custom effects! We even do full-on documentaries for a race weekend!

I take pictures and video at: ICSCC (Our Number 1 Club!), Can-Am Kart Challenge, and SCCA.

If you're interested in any of our services, email us at:

### flyingphotoaustin@gmail.com

Or visit our website online at: flyingbyephoto.fotomerchant.com.

### Racing photography by Doug Berger



Photographic prints, digital copies, t-shirts, mugs, phone/tablet covers, water bottles, mouse pads, yadda yadda, yabba dabba do.

We offer the largest selection of photos from ICSCC events, visit us online at:



E-Mail: doug@dbpics.com



### Memo #7 August 2015

13702 SW Hall Blvd #4 Tigard OR 97223 **Return Service Requested** 

Now you have options to stay cool

### How hot are you in your race car?...Well, that's too hot!

**Option #1** — Cool down Now with the **TechKewl hybrid sports cool vest** worn by Formula One teams such as Ferrari, McLaren, and Red Bull. Worn under your driving suit, the vest keeps you cool for over 1–1/2 hours by utilizing a unique phase change material.



Here's how it works: The vest has pockets for the phase change packets. They look like water but this material freezes solid at 58 degrees Fahrenheit! That mean you can refreeze them in about 20 minutes right at the track by throwing them in your ice chest

With nothing to install in the car, you can wear one in a formula car or sports racer. And since there are no hoses or ice chests to refill, they are perfect for endurance racing with each driver having his own cooling vest.

**Option #2 — The CoolShirt System**, used by over 25,000 racecar drivers, this system provides the ultimate in driver cooling comfort. An ice chest filled with ice and water and a small internal pump, sends cooling water through a cool shirt under your suit. This system will keep you cool for up to 3 hours!

**Option #3 — The Kewl Towel**. This low-cost remarkable towel, when placed around your neck, keeps you cool for a long time. Using evaporative cooling you'll be amazed at how you can not only stay cool

in the car but also while walking around the paddock. Great for both driver and crew. These sell out fast every race weekend, so best to call and reserve several for your whole team.

Armadillo Racing: Your source for racing products that keep you cool.



2015 Indy 500 Champion Juan Pablo Montoya getting the inside scoop on cool vests from Armadillo Andy

"Andy at Armadillo Racing runs his business like we all wish everyone did. If he doesn't have it, he will do his best to get it. He is knowledgeable about what he sells. Good old fashioned customer service." John Gardiner — Chevy Monza, Bonneville





On Track With All Your Racing Needs • 1-888-211-9129 • Toll Free USA and Canada • www.armadilloracing.com